Factorizations, Riemann-Hilbert problems and the corona theorem

M. C. Câmara, C. Diogo, Yu I. Karlovich, I. M. Spitkovsky

Research output: Contribution to journalArticle

Abstract

The solvability of the Riemann-Hilbert boundary value problem on the real line is described in the case when its matrix coefficient admits a Wiener-Hopf-type factorization with bounded outer factors, but rather general diagonal elements of its middle factor. This covers, in particular, the almost periodic setting, when the factorization multiples belong to the algebra generated by the functions eλ(x) := eiλx, λ ε R. Connections with the corona problem are discussed. Based on those, constructive factorization criteria are derived for several types of triangular 2 × 2 matrices with diagonal entries e±λ and non-zero off diagonal entry of the form a?e?β + a+e? with ?, β ≥? +β >nd a± analytic and bounded in the upper/lower half plane.

Original languageEnglish (US)
Pages (from-to)852-878
Number of pages27
JournalJournal of the London Mathematical Society
Volume86
Issue number3
DOIs
StatePublished - Dec 2012

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this